# SDR USAA040508

- Difficulty date: August 19, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CRACKED .25 INCH LONG, STATION 1040 BL 0 JUST ABOVE CENTER PLUG OF PRESSURE WEB.  MANUFACTURED REPAIR DOUBLER AND FILLER, PLATE/DOUBLER PER SRM 53-80-08 FIG 201.  (M)
